# SDR UPS05445136

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173082
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 740 RT STR 25R FRAME FOUND CRACK (CRACK LENGTH 0.75").  M/D BS 740 STR 24R-26R FRAME REPAIRED AS PER HX RS R53-22-35340 & UPS EO B747-5310-22628-A.
